MathSciNet Relay Station
MathSciNet bibliographic data
MR1071427 57S17 (57R55 57R67 57S25)
Dovermann, Karl Heinz; Masuda, Mikiya Exotic cyclic actions on homotopy complex projective spaces. J. Fac. Sci. Univ. Tokyo Sect. IA Math. 37 (1990), no. 2, 335–376.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement